MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN POLY GIA; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN POLY GIA; STAPLE, IMPLANTABLE
Model Number 030775
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: no specific issue was reported.Evaluation found a disengaged cartridge and the fastner was observed to be broken out of the channel.An adequate amount of glue was noted.No visual or functional abnormalities were noted.A review of the device history record indicates the product was released meeting all medtronic quality release specifications at the time of manufacture.Replication of the observed condition may be due to rough handling of the device.The root cause of the observed damage was misuse of the product.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Product was returned without a reported issue.Examination of the returned sample found a disengaged cartridge and a broken fastener.

Brand Name
POLY GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven 06473
MDR Report Key7316615
Report Number1219930-2018-01288
Device Sequence Number1424171
Product Code GDW
UDI-Device Identifier10884521047679
UDI-Public10884521047679
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2017
Device Model Number030775
Device Catalogue Number030775
Device Lot NumberN5C0695X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2017
Initial Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1